MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLX Ø5.5 WB, SLA® 14MM, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLX Ø5.5 WB, SLA® 14MM, RXD; ENDOSSEOUS DENTAL IMPLANT
Model Number SLA Roxolid BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 06/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 19, failure occurred upon insertion.Details of surgery: primary stability not achieved and immediate extraction site.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
BLX Ø5.5 WB, SLA® 14MM, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key15219414
Report Number0001222315-2022-16918
Device Sequence Number5787385
Product Code DZE
UDI-Device Identifier07630031755384
UDI-Public07630031755384
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/12/2022
Report Date (Section F) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberSLA Roxolid BL
Device Catalogue Number061.8514
Device Lot NumberEPN57
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2022
Device Age17 MO
Event Location Other
Date Report to Manufacturer07/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale